Translator Disclaimer
March, 1991 Asymptotic Properties of the LSE in a Regression Model with Long-Memory Stationary Errors
Yoshihiro Yajima
Ann. Statist. 19(1): 158-177 (March, 1991). DOI: 10.1214/aos/1176347975

Abstract

We consider asymptotic properties of the least squares estimator (LSE) in a regression model with long-memory stationary errors. First we derive a necessary and sufficient condition that the LSE be asymptotically efficient relative to the best linear unbiased estimator (BLUE). Then we derive the asymptotic distribution of the LSE under a condition on the higher-order cumulants of the white-noise process of the errors.

Citation

Download Citation

Yoshihiro Yajima. "Asymptotic Properties of the LSE in a Regression Model with Long-Memory Stationary Errors." Ann. Statist. 19 (1) 158 - 177, March, 1991. https://doi.org/10.1214/aos/1176347975

Information

Published: March, 1991
First available in Project Euclid: 12 April 2007

zbMATH: 0728.62085
MathSciNet: MR1091844
Digital Object Identifier: 10.1214/aos/1176347975

Subjects:
Primary: 62M10
Secondary: 62J05

Rights: Copyright © 1991 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.19 • No. 1 • March, 1991
Back to Top